# SDR MK1Y20190903001

- Difficulty date: August 8, 2019
- Submitted: September 3, 2019
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N830WE
- Make and model: Boeing 767319
- Aircraft serial: 26913
- Aircraft time: 107,315 hours, 19,649 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bushing
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON PYLON REMOVAL FOUND CORROSION DAMAGE IN THE BUSHING COMMON TO LT WING FRONT SPAR OUTBD AND INBD PITCH LOAD FITTING, BOTH FITTINGS BORE DIAMETER EXCEED PRODUCTION LIMITS.
